# SDR SWAA2013042315058

- Difficulty date: April 19, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N515SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25154
- Aircraft time: 67,497 hours, 63,125 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101110
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EXIT SIGN INOP.  REMOVED AND REPLACED LIGHT BASE ASSY PER MM.
